# SDR UHLA201602080046

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 26,842 hours, 17,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Missing
- Location: L1 Door Lock
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 AFT LOCK INDICATOR MISSING.  ADJUSTED FWD PAX DOOR LOCK VISUAL INDICATOR IAW AMM 52-11-20.  OPS CHECK GOOD.
